ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SSM-240 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Malposition of Device (2616); Device Handling Problem (3265)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
02/19/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of wound dehiscence is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "surgeon put in an implant they didn't consent to, constant pain in breasts, stitches coming out, implants going different directions, can't reach up or bend over, surgeon didn't place the implants correctly".
Event or Problem Description
Patient reported "surgeon put in an implant they didn't consent to, constant pain in breasts, stitches coming out, implants going different directions, can't reach up or bend over, surgeon didn't place the implants correctly".This record is for the left side.Device remains implanted.